# SDR YENA2022061700614

- Difficulty date: June 14, 2022
- Submitted: June 17, 2022
- Operation: Air carrier
- Aircraft: N4022J
- Make and model: Airbus A321-271N
- Aircraft serial: 10303
- Aircraft time: 2,827 hours, 418 cycles
- System (JASC): 2800 · Aircraft Fuel System
- Part: Transfer Pump
- Condition: Failed
- Stage of operation: IN
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

FLT#20, LHR-JFK. (ETOPS) 'CANNOT TRANSFER FUEL OUT OF ALL ACT USING MANUAL TRANSFER. THE PUMP DOES NOT TURN ON; FOUND 122 QH RELAY AT FAULT. REMOVED AND REPLACED 122 QH RELAY IAW ESPM 20-46-50. OPS CHECK NORMAL. FUEL TRANSFER OPS NORMAL GFI FUNCTION. OPS CHECK NORM PER TASK A320-28-18-00-710-803-A.'
